Dyshidrotic-like Spongiotic Dermatitis after Intravenous Immunogolulin Therapy

June 2003 | Volume 2 | Issue 3 | Case Report | 337 | Copyright © 2003

Hendrik Uyttendaele, Md, PhD; Joseph Obadiah, MD and Marc Grossman, MD

Abstract

Intravenous immunoglobulin (IVIG) therapy has been used to treat a variety of immune mediated disorders. Cutaneous reactions to IVIG are rare and have only been anecdotally described. We describe three cases with dyshidrotic-like biopsy proven spongiotic dermatitis after administration of IVIG. These three cases may highlight an uncommon and rarely reported side effect of IVIG.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles